# SDR DALA2014071504106

- Difficulty date: July 15, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 75,973 hours, 34,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT INOPERATIVE AT SEAT 27D.  FOUND BROKEN WIRE UNDER THE SEAT. REPAIRED WIRE IAW SWPM 20-30.
